# SDR SWAA021729

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 57,723 hours, 57,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Cabin Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH FWD CABIN DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
